# SDR WTAA950240

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: M8372386R1203N
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SBP - RT ENGINE EEC FAILED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED EEC PER MEL 73-21-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL.  MAINTENANCE CLEANED ELECTRICAL CONNECTOR AT RIGHT ENGINE NL SPEED PROBE.  (M)
